# SDR SWAA2025090209861

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N8906K
- Make and model: Boeing 737-8
- Aircraft serial: 42686
- Aircraft time: 5,841 hours, 3,129 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

UPON PARKING AT GATE B8,  RAMP AGENTS NOTIIED US THAT THE RT BRAKE WAS ON FIRE NR 3 ORE APPEARS SHREADED.   REMOVE NR 4 MWA IAW AMM 32-45-11; REMOVED BRAKE ASSEMBLY IAW AMM 32-41-41. PERFORMED INSPECTION OF NR 4 WHEEL AXLE FOR HEAT DAMAGE IAW AMM 05-51-07,   NO SIGNS OF DAMAGE.  COMPLIED WITH CONDITIONAL INSPECTION 05-51-54 TIRE TREAD LOSS.  DAMAGE TO AFT FLAP TRAILING EDGE. DAMAGE TO FIXED T/E LOWER PANEL. NO ADDITIONAL DAMAGE NOTED.
